# SDR ASOA20130109217

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14529454003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,   RT OTBD SEAT TRACK SUPPORT FOUND CORRODED AT FR 55. MX REMOVED THE RIVETS AND FABRICATED A NEW SUPPORT AND INSTALL IAW SRM 51-40-02 AND SRM 53-00-11. ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
